# SDR UALA2012121907296

- Difficulty date: December 17, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 35,623 hours, 15,585 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Part number: ABS063540
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL 197GB ON AFT LEFT SIDE HAS DETERIORATED SEAL APPROX 4FT.  PER TOMC CF'D PER SRM 53- 35-11-201, PG 72.  CLEANED AND APPLIED SPEED TAPE.  REPAIR AT EARLIEST OP, NO LATER THEN 600 FLT HRS.  REPLACED SEAL PER MT 53-017.  PART NUMBER IS ABS0635-40 AND IS BULK BLADE SEAL. REF MAINT TIP 53-017 FOR INSTALLATION.
